# SDR FDEA201306041194

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 93,033 hours, 31,173 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Controller
- Part number: 4059021903
- Part serial: 02100537
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AT LEVEL CRUISE 330.  RECEIVED A HYD OFF (LEVEL 1  ALERT). SWITCH TO NR 1 AUTO PILOT AND CONSULTED QRH.  HYD SYS TEMP CONTINUED TO INCREASE.  IAW CONTINGENCY DIVERT. NORMAL OPS DURING APPROACH AND LANDING.  R & R HYD SYS CONTROLLER & RTS GOOD IN REF WITH AMM 29-08-01-2.
